MathSciNet Relay Station
MathSciNet bibliographic data
MR1670367 44A12 (35S30 58J40)
Greenleaf, Allan; Seeger, Andreas; Wainger, Stephen On X-ray transforms for rigid line complexes and integrals over curves in ${\bf R}^4$. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3533–3545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement